Theoretical and numerical investigation of the D-gap function for box constrained variational inequalities
Kanzow, Christian
Fukushima, Masao

Data: 1998
Resum: The D-gap function, recently introduced by Peng and further studied by Yamashita et al. , allows a smooth unconstrained minimization reformulation of the general variational inequality problem. This paper is concerned with the D-gap function for variational inequality problems over a box or, equivalently, mixed complementarily problems. The purpose of this paper is twofold. First we investigate theoretical properties in depth of the D-gap function, such as the optimality of stationary points, bounded level sets, global error bounds and generalized Hessians. Next we present a nonsmooth Gauss-Newton type algorithm for minimizing the D-gap function, and report extensive numerical results for the whole set of problems in the MCPLIB test problem collection. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Variational inequality problem ; Complementarity problem ; Optimization reformulation ; D-gap function
Publicat a: Mathematical Programming, vol. 83 n. 1 (1998) p. 55-87, ISSN 0025-5610

33 p, 1.2 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir